Schizophrenia.com

So tired of being schizo


#1

It’s really sad that there is nothing that can be done. I hear voices all day. Telepathy all day. I don’t really know why I’m posting this maybe just to reach out to other people, but I am just so sicks of hearing the same damn voices. I figured they would start to fade away but they don’t. I’m on invega and it keeps me stable, but does nothing to help my symptoms. I’m pretty sure the good lot of you are telepaths and I have no idea where my main voices come from. I believe they are demons. Show me you worship me. Go outside and kill yourself. You aren’t supposed to be alive. Your suicide awaits you. This is all day long and there is no escape. Not even one medical theory on how voices take form in our minds. I just don’t buy into the chemical balance deal. I’m finding difficult to feel any kind of emotion aside from envy and agression towards all the people who seem to be tormenting me. I try and go without thinking hoping it will calm my brain out of hearing voices, but at the end of the day I just feel like its an all out telepathic assault. I’m so much less of a person then I used to be. I just smoke and wait and smoke. Growing evermore thoughtless and tired. They are always there at my weakest moments telling me I have to commit suicide. My family has me on invega because its one of the best drugs on the market, but it still doesn’t do anything. I feel like its one of those take this pill and shut up, no one cares. I want to find more schizo people to hang with but they are so few and far between. Normal people just leave me bitter and im pretty sure they are all reading my mind.


#2

there is not much i can say , only that i do care and know how you feel, you just have to distract yourself as much as possible, learning to control spaces/rooms in my head has had an effect.
i somehow have these out of body experiences were when a demon talks to me i chase after them and destroy them or i use spheres of light to control them/ban them.
take care


#3

Your voices are wrong. You should not commit suicide. I know how you feel about people just giving you a pill and expecting all things wrong with you to just go away. It’s sort of dismissive.


#4

Maybe find a way to ignore voices or tone them back. I use music…helps some.


#5

I know how you feel, I used to have demonic spirits torment me, threatening to slit my throat and try to make me commit suicide. But these guys cant get at you…to undermine their power, commit yourself to God, commit to be loyal to God, and follow the path of light…

Trust me these demonic voices cant get you, but you can get away from them if you stay loyal to God.


#6

It doesn’t matter what is the fancy new best drug on the market, if it’s not working for you then it’s not the best. I’d say talk to the doc and be honest with the family. Not all drugs work for everyone.

I am on Seroquel and Latuda and it is amazing for me. I was on Geodon once and just fell apart in a matter of days and almost landed in hospital.

There is a poster here who is on Geodon and really doing great, he tried Latuda and it was horrid for him.

So meds are as personal as underpants. What fits one person will no way work for someone else.

You need to be honest with the family that this med doesn’t seem to be working for you and you need to talk to the doc.

I hope you feel better soon


#7

Try different meds. I forgot if Invega can be stacked with other antipsychotics, but your doctor will know. Just tell him that you feel more stable but need the voices to stop. Just be very clear about what you are experiencing and they will do what they can (prescribe more meds).

I know how it sucks to take meds and then wait for them to work and be disappointed, but I kept trying different meds at different doses and I am now recovered as if I have nothing wrong with me…as long as I take my meds.

I suggest “stacking” Invega with another antipsychotic if you can. A lot of people take multiple antipsychotics.


#8

@mortimermouse :heart: (like)

I take Seroquel AND Latuda. The two together are what helps keep the head circus down and not be so sedated that I can’t function.


#9

whats up with the like button J? Have you liked too many posts or something and now its making you be neutral?


#10

I just love too much and give all my hearts away too quickly… What I do in the forum, I do in life. :wink:

But seriously, I get a message saying I’ve reached the limit and please wait 12 hours before taking that action again.


#11

Im having it hard at the moment as well. Im so so god damm sick of it. I cant cope.


#12

Today is a better day. Seeing my doctor on thursday. I spent 3 days pretty much alone is all and it started to get to me. A good night sleep has me back on my feet


#13

@BryanAshley Glad you are seeing a doctor soon, tell him/her how you feel. I see a clinical nurse every 4 to 12 weeks it varies by how i’m coping. I’m on Invega 9mg and latuda 160mg which are both high but they are working for me and i don’t always feel sedated from the meds. When the doctors were still trying to find the right meds for me one clinical nurse put me on fanapt. The fanapt didn’t help at all, i was still hearing voices and seeing things. But the clinical nurse wouldn’t believe me, its important to develop a good relationship with your doctors.


#14

Besides what SurprisedJ said, was there ever a med that worked better for you than invega.


#15

There are some older meds that people have never even heard of like loxapine and prolixin (sp).

I am on loxapine and it did what Abilify couldn’t, get rid of the voices. I was on both but cutting out the abilify without any problems. Might even feel better.

Invega consta was a decent med for me but raised my prolactin level so I had to go off and once I had insurance I coulnd’t afford it anyway.

I heard about loxapine from another sz.com person and they do not have ot many problems either.

just a thought.

Twinkit


#16

i’ve been where u r many times and still am some days. the only difference between now and then is that i now don’t believe it’s telepathy. i used to but not anymore. i have over 200 voices, some of whom don’t talk much, others all the time. i have periods of relative quiet and periods when they r there 24/7. they have terrified, bullied, humiliated and haunted me for 13 years but i will not give up. now that i don’t believe i am telepathic it’s much easier to deal with. don’t get me wrong. it can still b depressing but i don’t buy into their ■■■■■■■■ anymore. mine try to convince me of government conspiracies against me but it’s bollocks. just as urs r not really demons. mine r my own mind reacting to hypnotic triggers. personalities put in using torture. i know where mine come from, and i know why. it must b awful to not know why or where they come from. i guess without that knowledge a person may well believe they r being telepathically assaulted. all i can say to u is that i understand ur feelings and empathise with u. don’t worry about venting on here. every one of us is here for u. go back to ur shrink and tell them the meds aren’t working and try upping the dose or changing ur meds. i’m gonna try every med i can, even though i know they won’t work on my voices, just to prove where they came from. always here if u need a chat…much love
jayne


#17

" I feel like its one of those take this pill and shut up, no one cares."

This. I can so relate to this feeling. I’m even on the same medication as you, but it’s not helping me anymore either. The best thing that ever happened to me was when I realized it’s okay for me to be really pissed off. I’m pissed that I have problems. I’m pissed that people don’t care, don’t call me, dismiss me. Because when you’re angry enough, you stop being afraid, and you can finally make a change.


#18

I feel like I’m constantly arguing with the voices. Having converstations. Then when they get personal, or mean, or judgememntal (most of my voices are people I know) I am like ah what the hell quit talking to yourself!!! Then they go quiet for a bit and come back! And I start talking again hearing their voice and thinking, I wonder if their subconscious is chatting with me? Or at night and early morning I think hmm are they astral travelling and talking to me while their physical body sleeps? It’s soooo tiring. I’m on 800mg of seroquel and 4mg xanax a day. It’s like u said, im stable…but its still hapenning. I can dream all I want about how I wish I could have a quiet day to myself, but as soon as they start talking to me I engage and can’t stop until I tell them you’re not real I’m just hearing you’re voice so shut the f up!!! …then it all starts over again…
Good luck, I feel ya


#19

I agree see if you can try a different med or another med with it… I tried abilify for a year!! and it didn’t work at all. Invega works for me but i still have issues. Hope it works out.


#20

Flupentixol (Fluanxol) made my voices go away completely but I became a zombie, or maybe it was psychosis making me a zombie, idk. Maybe that is something to try out? Maybe you won’t be zombified. Oh, btw, Flupentixol is not approved in US. So if you live there you can’t try it.